# SDR SIMA20150311007

- Difficulty date: March 11, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 28,128 hours, 23,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE LIGHTNING STRIKE DAMAGE BETWEEN FRAME 14 - 15 ON STRINGER 19R.  REPAIRED EXTERNAL FUSELAGE LIGHTNING STRIKE DAMAGE IAW ERS-EM-53MR-1147.
